Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Milwaukee, WI

June 14, 2021Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Jun 14, 2021, 4:05 PM CDT for Sheboygan County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2021, 4:05 PM CDT (21:05 UTC)
Expired
Jun 14, 2021, 4:45 PM CDT
In force
40 min
Issued by
NWS Milwaukee, WI

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WWUS83 KMKX 142105
SPSMKX

Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
405 PM CDT Mon Jun 14 2021

WIZ052-142145-
Sheboygan-

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHEBOYGAN COUNTY...

At 404 PM CDT, a strong thunderstorm was located near Howards Grove,
moving south at 30 mph.

Winds of 40 to 50 mph are possible with this storm.

Locations impacted include...
Sheboygan, Sheboygan Falls, Howards Grove, Oostburg, Kohler, Haven,
Gibbsville and Johnsonville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4368 8770 4363 8774 4361 8785 4389 8798
      4389 8773 4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 2104Z 337DEG 25KT 4389 8784 

$$

HANSEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:15 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 14, 3:15 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
315 PM CDT Mon Jun 14 2021

.SHORT TERM...
(Issued 309 PM CDT Mon Jun 14 2021)

Tonight through Tuesday night:

A south-southeast moving shortwave will shift through during the
evening hours. A few showers may linger into dusk, primarily for
lakeshore locations. Can't rule out a rumble of thunder, provided
one of the storms manages to utilize the meager elevated CAPE of
250 J/kg that RAP soundings show. Modestly gusty north winds will
gradually die down as the shortwave exits and the influence of
high pressure continues to fill in tonight. Tomorrow, another
shortwave will slide from north to south across the state. Models
do depict a few sprinkles to light showers over central Wisconsin
during the afternoon, but sfc moisture will be lackluster, so not
confident on anything reaching the ground with that activity.
Winds may pick up along the lakeshore as the shortwave shifts
overhead and drags a cold front with it. Temperatures will remain
seasonable again tomorrow, as winds will generally remain
northerly.

CMiller

&&

.LONG TERM...
(Issued 309 PM CDT Mon Jun 14 2021)

Wednesday through Monday:

300mb ridging and a broad sfc high centered over the upper Great
Lakes will allow for dry conditions and clear skies on Wednesday
and north winds should continue to moderate temperatures.
Thursday, the ridge axis aloft should shift eastward over
Wisconsin, and the high pressure will shift into the lower Great
Lakes Region. This will bring sfc winds around to southerly and
southwesterly, and warm advection should increase, leading to a
potentially hot day. Models depict a moist axis approaching
Thursday afternoon and, during the evening hours, dewpoints
should increase ahead of a potential complex of thunderstorms.
It's too early to say how much rain these potential storms will
bring or if these storms will even materialize, but there is some
model agreement for a stormier period Thursday night.

Beyond, a collapsing front scours moisture behind these storms,
and high pressure builds in for the later hours on Friday into
the weekend. Temperatures will stay seasonable, as they will be
moderated by north winds again.

CMiller

&&

.AVIATION...
(Issued 309 PM CDT Mon Jun 14 2021)

VFR conditions are generally expected into the overnight hours and
gusty north winds will taper off as the night continues. Areas in
east- central Wisconsin and along the lakeshore stand the best
chance of seeing showers and possibly a rumble of thunder or two
during the remainder of the afternoon hours today.

Tomorrow, north winds will pick up along the lakeshore during the
afternoon as a cold front sinks southward over the region. Winds
during this time will shift slightly from northerly to
northeasterly.

CMiller

&&

.MARINE...
(Issued 309 PM CDT Mon Jun 14 2021)

High pressure of 30.4 inches will gradually build into the area
today and Tuesday. Winds will remain somewhat light overnight and
a few showers and a rumble of thunder or two may occur over the
midsection of the lake along the Wisconsin shoreline through the
early evening hours. Winds will pick up again Tuesday afternoon
as a shortwave and cold front drop southward down the barrel of
the lake. Lighter winds Wednesday will be followed by increasing
southerly winds Thursday ahead of an approaching low and
thunderstorm activity Thursday night.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 14, 2:25 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
225 PM CDT Mon Jun 14 2021

WIZ046-047-051-052-056>060-062>072-151930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
225 PM CDT Mon Jun 14 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A rumble or two of thunder will be possible for areas east of
Madison this afternoon and into the early hours of the evening.
Best chances will be along the lakeshore.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be a moderate swim risk tomorrow afternoon for roughly
shore parallel waves to 3 to 4 feet. This will be for the two
southernmost nearshore zones.

There is a chance for thunderstorms later Thursday into Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-151930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
225 PM CDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

There is a slight chance for thunderstorms this afternoon and into
the early hours of the evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Winds may briefly gust to just below small craft advisory criteria
Tuesday afternoon. There is a chance for thunderstorms later
Thursday into Friday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
225 PM CDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

There is a slight chance for thunderstorms this afternoon and
early evening, mainly along the Wisconsin shoreline.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a chance for thunderstorms later Thursday into Friday.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 14, 4:05 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
405 PM CDT Mon Jun 14 2021

WIZ052-142145-
Sheboygan-

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHEBOYGAN COUNTY...

At 404 PM CDT, a strong thunderstorm was located near Howards Grove,
moving south at 30 mph.

Winds of 40 to 50 mph are possible with this storm.

Locations impacted include...
Sheboygan, Sheboygan Falls, Howards Grove, Oostburg, Kohler, Haven,
Gibbsville and Johnsonville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4368 8770 4363 8774 4361 8785 4389 8798
      4389 8773 4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 2104Z 337DEG 25KT 4389 8784

HANSEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:31 PM CDTSpecial Weather StatementMKXFond du Lac, Sheboygan59 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.